# SDR NI6R202505150060

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N477NA
- Make and model: Bag BAE146200A
- Aircraft serial: E2103
- Aircraft time: 42,544 hours, 44,621 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Part serial: WU174
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT DEPARTURE FROM GATEWAY AIRTANKER BASE, MESA, AZ, GROUND PERSONNEL FOUND A PIECE OF AIRCRAFT WHEEL LIP ON THE GROUND. THE SUSPECT AIRCRAFT WAS ENROUTE TO ALBUQUERQUE AIR TANKER BASE. THE BASE AND FLIGHT CREW WERE NOTIFIED THAT THERE COULD POTENTIALLY BE A PROBLEM UPON LANDING AND HAD EMERGENCY VEHICLES MOBILIZED. THE AIRCRAFT LANDED SMOOTHLY AND ROLLED TO THE END OF THE RUNWAY WITH NO PROBLEMS. AFTER RETURNING TO THE AIR TANKER BASE PARKING SPOT, THE LEFT MAIN INNER WHEEL (#2 WHEEL) OUTSIDE LIP WAS CONFIRMED TO BE MISSING A PIECE OF THE WHEEL LIP. THE RIM WAS CONFIRMED DAMAGED WITH THE TIRE STILL INFLATED. MAINTENANCE REPLACED BOTH THE DAMAGED WHEEL AND THE OPPOSITE WHEEL ASSEMBLY ON THE SAME SIDE FOR INSPECTION PURPOSES. NO FURTHER PROBLEMS NOTED.
